Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Nardil and Parnate at same time

Posted by DavidLA on September 25, 2011, at 13:46:41

In reply to Re: Nardil and Parnate at same time DavidLA, posted by europerep on September 25, 2011, at 6:27:14

> > Discontinuing Nardil is a terrible experience for me and those around me. As soon as I drop my dose even a little I go into a deep depression and my anxiety sykrockets. As a result I can't even talk to people or perform my job. I just want to crawl into a hole by myself. And this goes on for weeks during the tapering. And then I have to wait for 14 days before even starting something else.
> >
> > Trapped.
>
> I'd say there is a middle ground between a slow taper and then 14 days wash-out on the one hand, and an immediate one-day-to-the-next switch. You could cut your dose in half, then do a week wash-out, and then start tranylcypromine (Parnate). That sounds a lot safer than no taper or wash-out at all.
>
> However, if phenelzine (Nardil) is an effective treatment for you, it may be better to find a strategy to deal with side effects such as weight gain. Maybe jedi (another board member) is going to jump in here, he has quite some experience with dealing with those types of side effects I think.
>
>

There is no way to eliminate the worst side effects of Nardil.

Would it be a safer switch if I transitioned slowly?
Week 1 = 30mg Nardil / 15mg Parnate
Week 2 = 15mg Nardil / 30mg Parnate
Week 3 = 45 mg Parnate


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:DavidLA thread:997716
URL: http://www.dr-bob.org/babble/20110925/msgs/997836.html